Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Reoccurring bronchitis infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I am a 16 year old female. I have been sick now for 5 months. I have reoccurring bronchitis infection that has been going on for 5 months. About 2 months ago, I was diagnosed with a psuedotumor from the medicine I was on, Tetracycline. After I was off of the medicine, that went away, but I was still getting headaches. They ordered an MRI or my head. I have a sinus infection and cysts. I also went to the allergist about 3 weeks ago. She wanted to do another blood test. During the 5 months, I have had 4 blood tests, but because I am allergic to Penicillin, Sulfa, and Tetracycline, they put me on prednisone, a flovent inhaler, albuteral, and a 6, 5, 4, 3, 2, 1 pack. They are all steroids. The allergist said that the steroids made the blood tests come back clear. She ordered an immune system test and a CBC. I am also having severe bone pain in my legs and itâ??s not shin splints, thatâ??s what my PT says. I also expierence some bruising on my body when I wake up and I donâ??t know where it comes from. Also some lower abdominal pain like stabbing feeling. Can you tell me what you think I have?? Or if im on the right track with the doctors??
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor